Advertisement

Top

, Volume 11, Issue 1, pp 95–107 | Cite as

L-Matrices and solvability of linear complementarity problems by a linear program-Matrices and solvability of linear complementarity problems by a linear program

  • Fengmei Yang
  • Shouyang Wang
  • Mei Yu
  • Luis Coladas
Article
  • 59 Downloads

Abstract

The classes ofL 1-matrices,L 2-matrices,L 3-matrices andW-matrices are introduced to study solvability of a linear complementarity problem via solving a linear program. Three sufficient conditions are presented to guarantee that a linear complementarity problem is solvable via a linear program. The new sufficient conditions are weaker than the ones introduced by Mangasarian. This fact is also illustrated by an example.

Key Words

Linear complementarity problems linear programs 

AMS subject classification

90C05 90C33 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Aganagic M. and Cottle R.W. (1987). A constructive characterization ofQ 0-matrices with nonnegative principal minors.Mathematical Programming 37, 227–231.Google Scholar
  2. Al-Khayyal F.A. (1989). On characterizing linear complementarity problems as linear programs.Optimization 20, 715–724.Google Scholar
  3. Cottle R.W., Pang J.S. and Stone R.E. (1992).The Linear Complementarity Problem. Academic Press.Google Scholar
  4. Daono R.A. (1993). On a class of semimonotoneQ 0-matrices in the linear complementarity problem.Operations Research Letters 13, 121–125.CrossRefGoogle Scholar
  5. Li Y.J., Wang S.Y. and Wang R.S. (1995a). Minimum principles for a monotone linear complementarity problem.Systems Science and Mathematical Sciences 16, 235–243.Google Scholar
  6. Li Y.J., Wang S.Y. and Wang R.S. (1995b). Error bounds for a monotone linear complementarity problem.Systems Science and Mathematical Sciences 16, 316–325.Google Scholar
  7. Mangasarian O.L. (1976a). Linear complementarity problems solvable by a single linear program.Mathematical Programming 10, 263–270.CrossRefGoogle Scholar
  8. Mangasarian O.L. (1976b). Solutions of linear complementarity problems by linear programming. In: Watson G.W. (ed.),Numerical Analysis Dundee, Lecture Notes on Mathematics, 506. Springer-Verlag, 166–175.Google Scholar
  9. Mangasarian O.L. (1979). Simplified characterization of linear complementarity problems solvable as linear programming.Mathematics of Operations Research 4, 268–273.CrossRefGoogle Scholar

Copyright information

© Sociedad de Estadística e Investigación Operativa 2003

Authors and Affiliations

  • Fengmei Yang
    • 1
  • Shouyang Wang
    • 2
  • Mei Yu
    • 2
  • Luis Coladas
    • 3
  1. 1.Department of Mathematics and Information ScienceBeijing University of Chemical TechnologyBeijingChina
  2. 2.Institute of Systems ScienceAcademy of Mathematics and Systems Sciences Chinese Academy of SciencesBeijingChina
  3. 3.Department of Statistics and Operations ResearchUniversity of Santiago de CompostelaSantiago de CompostelaSpain

Personalised recommendations